# SDR QXEA2012111401375

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 26,894 hours, 27,813 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE DOOR FORWARD FRAME HAS A SPOT OF CORROSION. REMOVED CORROSION IAW SRM 51-21-00-00-01. ALSO CLEANED UP 3 ADDITIONAL AREAS AFTER REMOVING NUTPLATES.  AREAS ARE CRACK FREE AND WITHIN LIMITS. ALODINED AND PRIMED AREAS.
